>

Saturday, May 09, 2009

Psych-drugs, side effects - hard to live

This whole week I'm feeling something I never experienced in my life. My arms and legs are tingling but not normally as when you stay too much time in a position.
Today my legs started not only tingling but aching.
I spend the whole day in bed sleeping with difficulties to walk. I'm tired of being surprised by so many strange things and I cried a lot for fifteen minutes and feeling sad.
I don't want to talk more about it but I'm really tired of this. I cannot tell other people because they don't understand: "Go to the physician."; "It's no big deal."
The physician will prescribe a lot of exams and end up not knowing what is it.
The psychiatrist don't know how to cope with these side effects and usually tell me nothing.
I'm tired. I'm tired. There are the old side effects like tinnitus that is constant.
Sometimes I have the feeling that I'm alone in this whole thing and there's nobody I can share this part of my life. I can no longer spend a weekend in a friend's house because if these side effects.
I don't know why lately I don't want to go out or talk to anybody. My house is a mess.... blah blah blah.... I'm too tired, I'm exhausted and dear Lord! How I wish I had never had put in my mouth any of these psych-drugs in my life.

These things destroy lives. Go to Susan, I'm deeply concerned with you Susan, Stephany,
Gianna, PreciousRock, just to name a few blog friends.
We have to trust ourselves about the origin of these symptoms and try to cope with them.

12 comments:

Anonymous Drifter said...

I feel exactly the same way about Risperdal. I understand what you're going through. It's hellish what we have to suffer at the hands of psychiatric drugs. (((Ana)))

Ana said...

Thank you ((((AD))))
I'm sorry not visiting you like before.
I'm trying to forget these "ailments".
If I start reading I start crying.
I'm too emotional lately.
And tired. very tired.

Mark Krusen said...

Ana,
{{{{Hugs}}}

Ana said...

Thank you Mark.
It means a lot.

Mark Krusen said...

Happy Mothers day Ana. Go out today and do something special for yourself.

Ana said...

Not t tiny bit of will. Guess I'll sleep.
Legs still aching, no energy...
I'll try to focus on my mind and make the good appears.
Feel like crying...
buuuuuuuááááááá... :)
Hate this feeling.

Stephany said...

Crying is part of healing process, heaven knows i've cried enough, --maybe go to a museum for change of scenery or a park for diversion for 10 minutes.

Ana said...

I haven't been going out.
I'm really feeling terrible.
Not only because of this specific side effect. It comes to my mind all side effects I've already felt; all withdrawal symptoms; all I lost because of these drugs that I should never have been prescribed.
It aches too much.
Now it's difficult to walk
I wonder how will it be fro now own.
Aging process have started and I'll have side effects + aging.
It's scary.
I know I should not think about it but all of this is in my mind.
I'm feeling depressed and I was never diagnosed.
Depression is a side effect of antidepressants.
This is all too ironic.
And there's not a single person I can talk about it that really understand.
I'm being a bore. I'm sorry but I'm tired of pretending.
I was born healthy. Those who need help are not having help.
There are so many things going through my mind!
I have to work again in acceptance. But in a deeper way.
For the moment I only can cry and wish I was not alive. Not this way.
Wow! how pathetic.

svasti said...

Hang in there, Ana!

Ana said...

Thank you Svasti.

clementime said...

sending MUCH LOVE your way!!!

you'll get through this and you are not alone my dear.

xoxo

Ana said...

Thank you!